# SDR IXXA05SMN89S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECT, MLG WW FRAME FITTING CORRODED, STA 940.000, L-24.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 53-2-0, EO SEMAN NR 2005844.  REMOVED CORROSION IAW DC-8 SRM 51-1-8. FOUND OUT OF LIMITS IAW DC-8 SRM 53-2-0.  REMOVED CORRODED FRAME FITTING IAW DC-8 SRM 51-1-20D.  FAB`D NEW FRAME FITTING IAW DWG DOUG  3646956, EO SEMAN 2005841, 4 SPLICE , DOUBLER (ALCLAD 7075 T6 0.190), (02 EA) FILLERS (ALCLAD 7075 T6 0.160) IAW DC-8 SRM 53-2-0 FIG 8 (SHEET 1,2,5,6.  PERFORMED HEAT TREATMENT TO NEW FRAME FITTING, FILLER, DOUBLER IAW DC-8 SRM 51-1-1 PAGES 1, 13, 17.  PERFORMED NDT INSPECTION TO NEW FRAME FITTING IAW DC-8 NDT SPM PART 08-00-02 TO 07. CLEANED, TREATED AND PRIMED AREA , REPAIR PARTS IAW DC-8 SRM 51-1-8B
